# SDR MALA976194

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Loose
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER ON EXIT DOOR 6CD IS LOOSE.  MAINTENANCE RESECURED TRIM PANEL, OPS CHECK GOOD.
